# SDR 07FDEA02197

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 15,248 hours, 8,124 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Activated
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING FL250 ECAM WARNING ALERT FOR MAIN DECK CARGO DOOR UNSAFE.  RTN TO DEN AIRPORT.  NO SIGN OF ACTUAL UNSAFE DOOR.  WARNING STOPPED AT 500 FEET  ABOVE GROUND.  RELEASED FOR SERVICE PER MEL/CDL: 52-71-01 CATEGORY: C EXPIRATION: 29JUN07 "MEL 52-71-01: MAIN CARGO DECK DOOR CLOSED AND LOCKED  INDICATION ON ECAM DOOR PAGE, INOP.  MAIN CARGO DECK DOOR VISUALLY CHECKED CLOSED AND LOCKED.  [07-03-07]  ADJUSTED SWITCH 49WS USING TEST BOX 35M5M01160001  REF A300 M/M 52-71-11-5-02. ALL INDICATIONS NORMAL  AT THIS TIME. ITEM CLEARED A/C OK TO CONT.
